# SDR HN62002F00012

- Difficulty date: January 14, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron Tab
- Part time: 26,043 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TAB, OUTBOARD END IS DELAMINATED.
